Czechoslovak Mathematical Journal

, Volume 55, Issue 3, pp 665–675

Quasiequational Theories of Flat Algebras

  • J. Jezek
  • M. Maroti
  • R. McKenzie
Article

DOI: 10.1007/s10587-005-0053-6

Cite this article as:
Jezek, J., Maroti, M. & McKenzie, R. Czech Math J (2005) 55: 665. doi:10.1007/s10587-005-0053-6

Abstract

We prove that finite flat digraph algebras and, more generally, finite compatible flat algebras satisfying a certain condition are finitely q-based (possess a finite basis for their quasiequations). We also exhibit an example of a twelve-element compatible flat algebra that is not finitely q-based.

Keywords

quasiequation flat algebra 

Copyright information

© Mathematical Institute, Academy of Sciences of Czech Republic 2005

Authors and Affiliations

  • J. Jezek
    • 1
  • M. Maroti
    • 2
  • R. McKenzie
    • 2
  1. 1.MFF UKPraha 8Czech Republic
  2. 2.Department of MathematicsVanderbilt UniversityNashvilleUSA

Personalised recommendations